MAUDE Adverse Event Report: Stryker Endoscopy-San Jose SPY LAPAROSCOPE AUTOCLAVABLE DIA 5.4mm 0 DEG 30cm; Laparoscope, general & plastic surgery

Stryker Endoscopy-San Jose SPY LAPAROSCOPE AUTOCLAVABLE DIA 5.4mm 0 DEG 30cm; Laparoscope, general & plastic surgery
Catalog Number 0502538010
Medical Device Problem Code Fogging (1253)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the scope was producing a blurred and foggy image, even after cleaning.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.

Brand Name
SPY LAPAROSCOPE AUTOCLAVABLE DIA 5.4mm 0 DEG 30cm
Common Device Name
Laparoscope, general & plastic surgery
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50898516
Report Number0002936485-2026-01103
Device Sequence Number5903605
Product Code GCJ
UDI-Device Identifier07613327575224
UDI-Public07613327575224
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K221217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502538010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/30/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown